# SDR SIMA200630502

- Difficulty date: October 30, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4548 - FLAP FAIL MESSAGE WHEN SELECTED TO 9 DEGREE, EMERGENCY DECLARED.  (M)
